# SDR USAA001625

- Difficulty date: September 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, TIE CLIP CRACKED, .25 INCH.  REPAIRED PER SRM 51-10-02.  (X)
